Search In The Title of Article(s)


free counters
   
 
Chen Inequalities on Lightlike Hypersurface of a Lorentzian Manifold with Semi-Symmetric Metric Connection
Author(s) : Nergiz Önen Poyraz, Burçin Doğan, Erol Yaşar
Issue : Volume 10  No. 1 (2017)
Pages : 1-14
 View PDF Article (122 KB) - Downloads:45
 
The Fischer-Marsden Solutions on Almost CoKähler Manifold
Author(s) : Dhriti Sundar Patra, Arindam Bhattacharyya, Manjusha Tarafdar
Issue : Volume 10  No. 1 (2017)
Pages : 15-20
 View PDF Article (237 KB) - Downloads:23
 
Affine Translation Surfaces in the Isotropic 3-Space
Author(s) : Muhittin Evren Aydin, Mahmut Ergüt
Issue : Volume 10  No. 1 (2017)
Pages : 21-30
 View PDF Article (754 KB) - Downloads:18
 
Construction of the Null Scrolls along Lightlike Submanifolds in R^{m+n}_v
Author(s) : Gül Tuğ, F. Nejat Ekmekci
Issue : Volume 10  No. 1 (2017)
Pages : 31-38
 View PDF Article (295 KB) - Downloads:14
 
A Class of Nearly Sub-Weyl and Sub-Lyra Manifolds
Author(s) : Han Yanling, Peibiao Zhao
Issue : Volume 10  No. 1 (2017)
Pages : 39-47
 View PDF Article (238 KB) - Downloads:12
 
Classification of Lagrangian H-umbilical Surfaces of Constant Curvature in Complex Lorentzian Plane
Author(s) : Shangrong Deng
Issue : Volume 10  No. 1 (2017)
Pages : 48-57
 View PDF Article (95 KB) - Downloads:24
 
Parallel Projected Sphere on a Plane: A New Plane–Geometric Investigation
Author(s) : Thomas L. Toulias, George E. Lefkaditis
Issue : Volume 10  No. 1 (2017)
Pages : 58-80
 View PDF Article (2227 KB) - Downloads:16
 
Addendum to: Differential Geometry of Rectifying Submanifolds
Author(s) : Bang-Yen Chen
Issue : Volume 10  No. 1 (2017)
Pages : 81-82
 View PDF Article (185 KB) - Downloads:18
 
Erratum to: Ricci Solitons in 3-Dimensional Normal Almost Paracontact Metric Manifolds [Int. Electron. J. Geom., Vol.8, No:2, 2015, 34-45.]
Author(s) : Selcen Yüksel Perktaş, Sadık Keleş
Issue : Volume 10  No. 1 (2017)
Pages : 83-85
 View PDF Article (159 KB) - Downloads:18
 
Classification of Rectifying Space-Like Submanifolds in Pseudo-Euclidean Spaces
Author(s) : Bang-Yen Chen, Yun Myung Oh
Issue : Volume 10  No. 1 (2017)
Pages : 86-95
 View PDF Article (309 KB) - Downloads:37
 
On Biharmonic Lorentz Hypersurfaces with Non-Diagonal Shape Operator
Author(s) : Deepika Gupta, Ram Shankar Gupta
Issue : Volume 10  No. 1 (2017)
Pages : 96-111
 View PDF Article (317 KB) - Downloads:18